# SDR UALA2013022501127

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 90,117 hours, 14,313 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 56
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT OUT ON LT HF RADIO.  NO RECEPTION FROM LT HF EITHER.  ESTABLISHED HF COMMUNICATION AND SELCALL CHEC. OPS NORMAL.
